Long term results of choledochoduodenostomy in the treatment of choledocholithiasis.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Onken, JE; Pappas, T; Baillie, J

Published Date

  • May 1992

Published In

Volume / Issue

  • 38 / 3

Start / End Page

  • 403 - 405

PubMed ID

  • 1607110

Pubmed Central ID

  • 1607110

International Standard Serial Number (ISSN)

  • 0016-5107

Digital Object Identifier (DOI)

  • 10.1016/s0016-5107(92)70459-3

Language

  • eng

Conference Location

  • United States